Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Graph")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 52058

  • Page / 2083
Export

Selection :

  • and

Existence de cycles et chaînes dans des graphes orientés ou non en liaison avec des paramètres de ces graphes (connexité, stabilité, degré,...) = Existence of cycles and chains in oriented or non oriented graphs in relation to graph parameters (connectivity, stability, degree,...)MANOUSSAKIS, Yannis.1985, 125 pThesis

Generating random regular graphsWORMALD, N. C.Journal of algorithms (Print). 1984, Vol 5, Num 2, pp 247-280, issn 0196-6774Article

Maximum matchings in a class of random graphsFRIEZE, A. M.Journal of combinatorial theory. Series B. 1986, Vol 40, Num 2, pp 196-212, issn 0095-8956Article

An exact threshold theorem for random graphs and the node-packing problemGRIMMETT, G. R.Journal of combinatorial theory. Series B. 1986, Vol 40, Num 2, pp 187-195, issn 0095-8956Article

Independent sets in k-chromatic graphsVOSS, H.-J.Combinatorica (Print). 1986, Vol 5, Num 3, pp 261-269, issn 0209-9683Article

A note about a theorem by Maamoun on decompositions of digraphs into elementary directed paths or cyclesMEYNIEL, H.Journal of combinatorial theory. Series B. 1985, Vol 39, Num 3, pp 368-370, issn 0095-8956Article

The 2-linkage problem for acyclic digraphsTHOMASSEN, C.Discrete mathematics. 1985, Vol 55, Num 1, pp 73-87, issn 0012-365XArticle

Semiharmonic bicyclic graphsGRÜNEWALD, Stefan; STEVANOVIC, Dragan.Applied mathematics letters. 2005, Vol 18, Num 11, pp 1228-1238, issn 0893-9659, 11 p.Article

Maximum weight independent sets and cliques in intersection graphs of filamentsGAVRIL, F.Information processing letters. 2000, Vol 73, Num 5-6, pp 181-188, issn 0020-0190Article

Shortness parameters for planar graphs with faces of only one typeOWENS, P. J.Journal of graph theory. 1985, Vol 9, Num 3, pp 381-395, issn 0364-9024Article

Distance-balanced graphs : Symmetry condftionsKUTNAR, Klavdija; MALNIC, Aleksander; MARUSIC, Dragan et al.Discrete mathematics. 2006, Vol 306, Num 16, pp 1881-1894, issn 0012-365X, 14 p.Article

On the existence of a specified cycle in digraphs with constraints on degreesABDELHAMID BENHOCINE.Journal of graph theory. 1984, Vol 8, Num 1, pp 101-107, issn 0364-9024Article

Even edge colorings of a graphACHARYA, B. D.Journal of combinatorial theory. Series B. 1983, Vol 35, Num 1, pp 78-79, issn 0095-8956Article

Sur le problème minimum d'arcs à inverser pour rendre un graphe fortement connexe: application à un problème de trafic = On the number of minimum arcs to invert for obtain a connected strongly graph: application for traffic problemBERGE, C.Cahiers du Centre d'études de recherche opérationnelle. 1983, Vol 25, Num 3-4, pp 183-186, issn 0008-9737Article

Kritisch n-fach kantenzusammenhängende Graphen = Graphes n-arêtes-connexes critiques = Critically n-edge-connected graphsMADER, W.Journal of combinatorial theory. Series B. 1986, Vol 40, Num 2, pp 152-158, issn 0095-8956Article

Cyclability of r-regular r-connected graphsMCCUAIG, W. D; ROSENFELD, M.Bulletin of the Australian Mathematical Society. 1984, Vol 29, Num 1, pp 1-11, issn 0004-9727Article

Interval-regular graphs of diameter twoBANDELT, H.-J; MULDER, H. M.Discrete mathematics. 1984, Vol 50, Num 2-3, pp 117-134, issn 0012-365XArticle

Regular graphs and edge chromatic numberFAUDREE, R. J; SHEEHAN, J.Discrete mathematics. 1984, Vol 48, Num 2-3, pp 197-204, issn 0012-365XArticle

Non-hamiltonian 3-connected cubic bipartite graphsELLINGHAM, M. N; HORTON, J. D.Journal of combinatorial theory. Series B. 1983, Vol 34, Num 3, pp 350-353, issn 0095-8956Article

On the crossing number of Generalized Petersen GraphsFIORINI, S.North-Holland mathematics studies. 1986, Vol 123, pp 225-241, issn 0304-0208Article

Explicit construction of regular graphs without small cyclesIMRICH, W.Combinatorica (Print). 1984, Vol 4, Num 1, pp 53-59, issn 0209-9683Article

Note on vertex degrees of planar graphsTRUSZCZYNSKI, M.Journal of graph theory. 1984, Vol 8, Num 1, pp 171-176, issn 0364-9024Article

On hamiltonian-connected regular graphsTOMESCU, I.Journal of graph theory. 1983, Vol 7, Num 4, pp 429-436, issn 0364-9024Article

Integral circulant graphsSO, Wasin.Discrete mathematics. 2006, Vol 306, Num 1, pp 153-158, issn 0012-365X, 6 p.Article

Decomposition of product graphs into complete bipartite subgraphsREZNICK, B; PRASOON TIWARI; WEST, D. B et al.Discrete mathematics. 1985, Vol 57, Num 1-2, pp 189-193, issn 0012-365XArticle

  • Page / 2083